# SDR WX0A2022101774280

- Difficulty date: October 15, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N289NV
- Make and model: Airbus A320-214
- Aircraft serial: 4574
- Aircraft time: 35,872 hours, 25,154 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

L1 LOWER EMERGENCY EXIT SIGN FELL OFF. / REPLACED L1 LOWER EMERGENCY EXIT SIGN IAW AMM 33-51-13-400-001-A."
